Generalized multivariate normal distribution

Emerging


0
Citations
0
Refs
1998
Year
Search Works
Work Details
  • OpenAlex ID W2625532771
  • Type Article
  • Language EN
  • Published 01 Jan 1998
  • Pages 141–147
  • Added 23 Jun 2017
  • Updated 06 Nov 2025
MENU
0

Generalized multivariate normal distribution

Article 1998 EN

0

Citations

0

References

1

Authors

0.00

FWCI

Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 Ladislav Skula Corresponding — —

Data: OpenAlex